Illinois Journal of Mathematics

Addendum to our paper “The Schwarz-Pick lemma for circle packings”

Alan F. Beardon and Kenneth Stephenson

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 36, Issue 2 (1992), 177.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987528

Digital Object Identifier
doi:10.1215/ijm/1255987528

Mathematical Reviews number (MathSciNet)
MR1156621

Zentralblatt MATH identifier
0769.30014

Subjects
Primary: 30C80: Maximum principle; Schwarz's lemma, Lindelöf principle, analogues and generalizations; subordination
Secondary: 31C20: Discrete potential theory and numerical methods 52C15: Packing and covering in $2$ dimensions [See also 05B40, 11H31] 57M15: Relations with graph theory [See also 05Cxx]

Citation

Beardon, Alan F.; Stephenson, Kenneth. Addendum to our paper “The Schwarz-Pick lemma for circle packings”. Illinois J. Math. 36 (1992), no. 2, 177. doi:10.1215/ijm/1255987528. https://projecteuclid.org/euclid.ijm/1255987528


Export citation